Advanced

Hele-Shaw flow on weakly hyperbolic surfaces, Indiana Univ. Math. J. 54 (2005) 1161-1180.

Olofsson, Anders LU and Hedenmalm, Håkan LU (2005) In Indiana University Mathematics Journal 54(4). p.1161-1180
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Indiana University Mathematics Journal
volume
54
issue
4
pages
1161 - 1180
publisher
Indiana University
external identifiers
  • scopus:26444526262
ISSN
1943-5258
DOI
10.1512/iumj.2005.54.2651
language
English
LU publication?
no
id
da094d60-4932-4493-b9c0-0d09ae2b9388 (old id 793018)
date added to LUP
2010-09-27 18:58:52
date last changed
2017-09-10 03:50:48
@article{da094d60-4932-4493-b9c0-0d09ae2b9388,
  author       = {Olofsson, Anders and Hedenmalm, Håkan},
  issn         = {1943-5258},
  language     = {eng},
  number       = {4},
  pages        = {1161--1180},
  publisher    = {Indiana University},
  series       = {Indiana University Mathematics Journal},
  title        = {Hele-Shaw flow on weakly hyperbolic surfaces, Indiana Univ. Math. J. 54 (2005) 1161-1180.},
  url          = {http://dx.doi.org/10.1512/iumj.2005.54.2651},
  volume       = {54},
  year         = {2005},
}